# SDR CTU2002F00003

- Difficulty date: February 22, 2002
- Submitted: March 18, 2002
- Operation: Air carrier
- Aircraft: N3054K
- Make and model: Piper PA-34-200T
- Aircraft serial: 347970102
- Engine: Cont TSIO360EB
- System (JASC): 3110 · Instrument Panel
- Part: Master Switch
- Part number: 587837
- Condition: Broken
- Location: Lt Side Panel
- Stage of operation: IN
- How discovered: V
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

THE MASTER SWITCH IS DIVIDED INTO TWO SWITCHES THAT ARE COUPLED TOGETHER WITH A PLASTIC TAB.  THE HALF OF THE SWITCH THAT CONTROLS THE ALTERNATOR FIELDS IS HIDDEN UNDER THE SIDE PANEL.  WHEN THE TAB THAT COUPLES THE TWO TOGETHER BROKE, THE ALTERNATORS DROPPED OFF LINE.  CAUSE OF THE MALFUNCTION IS MOST LIKELY, AGE.
